# SDR DALA2024011600655

- Difficulty date: January 10, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 26,468 hours, 3,322 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3330 4 LEFT CABIN DOOR WILL NOT CLOSE. CORRECTIVE ACTION:REMOVED DEBRIS AND OPERATIONAL TEST PERFORMED. (5080560)
